# SDR HEEA0013538

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 7028501
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE INOPERATIVE,  LIGHT WILL NOT FLASH.
